# SDR CA990311071

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Engine: Rroyce RB211524B402
- System (JASC): 3340 · Exterior Lighting
- Part: Harness
- Part number: LAC011203D
- Condition: Melted
- Location: Strobe
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE, CREW REPORTED THE STROBE LIGHT CIRCUIT BREAKER KEPT TRIPPING.   INVESTIGATION REVEALED WIRE CHAFING ON CLAMP CLOSE TO WING LANDING LIGHT.   REPAIRED.
